# SDR ASAA2025060258411

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 42,424 hours, 13,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORT THAT WHILE CLEANING CEILING THE MID CABIN EMERGENCY EXIT SIGN FELL DOWN. GROUNDED - YES. FOUND 2 OF THE 4 ATTACHING SCREWS MISSING & THE EXISTING SCREWS VERY LOOSE. INSTALLED 2 SCREWS & REINSTALLED MID CABIN EMERGENCY EXIT SIGN. OPS CHECK OK.
